# SDR SWIA201440587

- Difficulty date: December 29, 2014
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 30,646 hours, 25,413 cycles
- System (JASC): 5240 · Service Doors
- Part: Tube
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR TUBING DAMAGED.  R & R THE SERVICE DOOR HARNESS TUBING IAW REO.  OPS TESTED GOOD.
